×

zbMATH — the first resource for mathematics

Formale Geometrie und homogene Räume. (German) Zbl 0459.14010

MSC:
14M07 Low codimension problems in algebraic geometry
14F40 de Rham cohomology and algebraic geometry
14B12 Local deformation theory, Artin approximation, etc.
32J99 Compact analytic spaces
14M17 Homogeneous spaces and generalizations
17B45 Lie algebras of linear algebraic groups
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Barth, W.: Transplanting cohomology classes in complex-projective space. Amer. J. Math.92, 951-967 (1970) · Zbl 0206.50001 · doi:10.2307/2373404
[2] Bott, R.: Homogeneous vector bundles. Ann. of Math.66, 203-248 (1957) · Zbl 0094.35701 · doi:10.2307/1969996
[3] Chow, W.L.: On meromorphic maps of algebraic varieties. Ann. of Math.89, 391-403 (1969) · Zbl 0184.46501 · doi:10.2307/1970675
[4] Demazure, M.: A very simple proof of Bott’s theorem. Invent. Math.33, 271-272 (1976) · Zbl 0383.14017 · doi:10.1007/BF01404206
[5] Faltings, G.: Algebraisation of some formal vector-bundles. Ann. of Math.110, 501-514 (1979) · Zbl 0415.14010 · doi:10.2307/1971235
[6] Fulton, W., Hansen, J.: A connectedness theorem for projective varieties, with applications to intersections and singularities of mappings. Ann. of Math.110, 159-166 (1979) · Zbl 0405.14012 · doi:10.2307/1971249
[7] Grothendieck, A.: Eléments de géométrie algébrique, Band III1. Publ. Math.11, (1961)
[8] Hartshorne, R.: Ample subvarieties of algebraic varieties. Springer Lecture Notes156 (1970) · Zbl 0208.48901
[9] Hartshorne, R.: On the de Rham cohomology of algebraic varieties. Publ. Math.45, 5-99 (1975) · Zbl 0326.14004
[10] Hironaka, H., Matsumura, H.: Formal functions and formal imbeddings. J. Math. Soc. Japan20, 52-82 (1968) · Zbl 0157.27701 · doi:10.2969/jmsj/02010052
[11] Humphreys, J.E.: Introduction to Lie-algebras and representation theory. Berlin-Heidelberg: Springer Verlag 1972 · Zbl 0254.17004
[12] Humphreys, J.E.: Linear algebraic groups. New York: Springer Verlag 1975 · Zbl 0325.20039
[13] Ogus, A.: Local cohomological dimension of algebraic varieties. Ann. of Math.98, 327-365 (1973) · Zbl 0308.14003 · doi:10.2307/1970785
[14] Schmid, W.:L 2-cohomology and the discrete series. Ann. of Math.103, 375-394 (1976) · Zbl 0333.22009 · doi:10.2307/1970944
[15] Schneider, M.: Lefschetzsätze und Hyperkonvexität. Invent. Math.31, 183-192 (1975) · Zbl 0313.32025 · doi:10.1007/BF01404114
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.